# SDR SIMA200212141

- Difficulty date: April 13, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FORWARD GIGITAL IN GALLEY HAS CORROSION.  INSTALLED REPAIR DOUBLER IAW EMB GST-1140/02 AND 1169/02.  (M)
